Discussions that mention nizoral

Skin Problems board


I'm a 34 year old male (no diseases/conditions) and for several months I've been dealing with a nagging itching and burning in my groin area with no rash.

I've been to the Dr. several times and initially was put on an anti-fungal cream (can't remember the name). That didn't work. Then I was put on a pill called Nizoral for a month (200 mg/day). That didn't work. Now, I'm back on an anti-fungal/steroidal cream (just started 2 days ago). **UPDATE: This cream seems to be working, should I keep using it***

Initially, I didn't change anything in my lifestyle or eating habits, but after some online research, I decided that this condition may be more systematic (my doctor didn't mention that).

In any case, for the past 4 wks, I've cut out bread, milk, sugar,caffeine, cheese, etc. and have started taking Candida formula supplements, garlic, flaxseed oil, vitamins B6 and B12.

However, the condition seems to be only getting slightly better. I've done the spit test and it seems like it would indicate I have it, but could this be something else? Help!

Also, the condition only exists when I'm sitting down...Never when I'm standing.

Could this be something else that appears to be candidiasis, but is totally different. Like I said, I've never had a rash down there or any other bumps or sores. Otherwise, I feel fine.